MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE STERLING¿; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE STERLING¿; CATHETER, PERCUTANEOUS
Model Number H74939032402040
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).The complaint device was not received for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause is operational context as device performance was limited due to anatomical/procedural factors.(b)(4).
 
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access obtained via venous retrograde approach.The 99% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel in the left forearm.After a guide wire crossed the lesion, a 4.0mmx20mmx40cm (4f) sterling¿ balloon catheter was advanced for dilatation; however, the balloon ruptured.The device was completely removed from the patient's body and the procedure was completed with a 4mm×2cm non-bsc balloon catheter with flow recovered no patient complications were reported.

Brand Name
STERLING¿
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key6396657
Report Number2134265-2017-01942
Device Sequence Number30538
Product Code DQY
UDI-Device Identifier08714729123538
UDI-Public(01)08714729123538(17)20190731(10)0019485395
Combination Product (Y/N)N
PMA/510(K) Number
K053116
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberH74939032402040
Device Catalogue Number39032-40204
Device Lot Number0019485395
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1